# SDR MASA2010111501274

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,486 hours, 14,338 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT FAIL CAUT MSG SLAT FAIL CAUT MSG, CREW DIVERTED.  MX CLEARED INHIBITS, OP CHECKS GOOD.
